# SDR ORJA9526

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49777
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE RED FLOOR TRACK LIGHT INOP IN FORWARD AND AFT CABIN, TWO WHITE LIGHTS INOP IN FIRST CLASS CABIN.  REPLACED BULB AT FORWARD RED LENS, SOLDERED BROKEN WHITE LENS SOCKET WIRES, REPLACED BULB AT AFT RED LENS.  (W)
